# SDR SWAA2022031473693

- Difficulty date: February 16, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED ORSS261 LT WING 2022-95033 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS261 LT WING SRM B737-700 51-40-02 AND 51-10-02 ITEM 9;[02] JOB CERTIFIED
